| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 9-12


R. A. Mollin
      On a generalized Kaplansky conjecture
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 411-416
      http://dx.doi.org/10.12988/ijcms.2007.07034

V. K. Bhat, R. Raina, Om Prakash
      Associated prime ideals of enveloping algebras: (Differential operator rings)
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 417-421
      http://dx.doi.org/10.12988/ijcms.2007.07035

R. Mashiyev, B. Cekic
      Sobolev-type inequality for spaces L^{p(x)}(\mathbb{R}^{N})
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 423-429
      http://dx.doi.org/10.12988/ijcms.2007.07036

H.B. Karadag, M. Karadag, S. Keles
      Integral invariants and abnormality of congruences
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 431-443
      http://dx.doi.org/10.12988/ijcms.2007.07037

Y. Diao, A. Stasiak
      Self-avoiding random walks and Olbers' paradox
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 445-449
      http://dx.doi.org/10.12988/ijcms.2007.07038

M. Zohrehbandian
      A ranked voting system for consolidation of different results of ranking methods in DEA
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 451-458
      http://dx.doi.org/10.12988/ijcms.2007.07039

H. Ozlem Guney
      Sakaguchi-type harmonic univalent functions with negative coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 459-463
      http://dx.doi.org/10.12988/ijcms.2007.07040

S. Ilhan
      Some criteria for subsemigroups of a symmetric numerical semigroup
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 465-468
      http://dx.doi.org/10.12988/ijcms.2007.07041

H. Ozlem Guney, S. Sumer Eker
      Neighborhoods of a certain class of analytic functions with negative coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 469-474
      http://dx.doi.org/10.12988/ijcms.2007.07042

D. Singh, J. N. Singh
      von Neumann universe: A perspective
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 475-478
      http://dx.doi.org/10.12988/ijcms.2007.07043

B. Mashayekhy, F. Mohammadzadeh, A. Hokmabadi
      On the order of Schur multipliers of finite Abelian p-groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 479-485
      http://dx.doi.org/10.12988/ijcms.2007.07044

I-Peng Chu, Tzong-Mou Wu
      Analysis of gyroscopic motion with graphical operation approach
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 487-503
      http://dx.doi.org/10.12988/ijcms.2007.07045

S. Funabashi, H. S. Kim, J. S. Pak
      Sectional curvature of CR-submanifolds of maximal CR-dimension
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 505-517
      http://dx.doi.org/10.12988/ijcms.2007.07046

E. Ballico
      Curves in a projective surface with prescribed ordinary singularities
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 519-521
      http://dx.doi.org/10.12988/ijcms.2007.07047

E. Ballico
      Real space curves
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 523-528
      http://dx.doi.org/10.12988/ijcms.2007.07048

G. E. Vilcu
      A Schur-type theorem on indefinite quaternionic Kahler manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 529-536
      http://dx.doi.org/10.12988/ijcms.2007.07049

A. Nalli
      On the Hadamard product of the golden matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 537-544
      http://dx.doi.org/10.12988/ijcms.2007.07050

G. Koru Yucekaya
      On areas of regions bounded by closed Lorentz spherical curves
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 545-552
      http://dx.doi.org/10.12988/ijcms.2007.07051

W. Shatanawi
      The iteration technique in elementary functional analysis
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 553-558
      http://dx.doi.org/10.12988/ijcms.2007.07052

N. Aktan, E. Ozusaglam
      Non-existence of umbilic non-invariant hypersurfaces of Sasakian space forms
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 559-563
      http://dx.doi.org/10.12988/ijcms.2007.07053

N. Bircan, H. Senay
      Elementary results on special number sequences and representation of binary quadratic forms
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 565-569
      http://dx.doi.org/10.12988/ijcms.2007.07054

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, F. Rezai Balf, P. Zamani
      Finding the piecewise linear frontier production function in DEA with interval data
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 571-580
      http://dx.doi.org/10.12988/ijcms.2007.07055

F. Hosseinzadeh Lotfi, G. R. Jahanshahloo, D. Akbarian
      New insights into cost Malmquist productivity measure
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 581-590
      http://dx.doi.org/10.12988/ijcms.2007.07056

J. Pakzad, F. Hosseinzadeh Lotfi, L. Jahanshahloo
      Assessment of new towns self sufficiency based on working and non-working trips by mathematical models
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 9-12, 591-600
      http://dx.doi.org/10.12988/ijcms.2007.07057


Journals | Books | Author guidelines